Alert archive / Kansas / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 129, NWS Wichita, KS
NWS Wichita, KS issued this severe thunderstorm warning at Jun 16, 2013, 11:24 PM CDT for Ellsworth County, Kansas. It was in force for 66 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 16, 2013, 11:24 PM CDT (04:24 UTC)
- Expired
- Jun 17, 2013, 12:30 AM CDT
- In force
- 66 min
- Issued by
- NWS Wichita, KS
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Ellsworth County, KS
The radar
The Wichita radar (KICT), 128 km from the middle of the area, began a volume at 04:26 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 16, 8:40 PM CDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Dodge City, (KDDC), launched 00:00Z, 4.4 hours before the alert went out and 187 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 965 J/kg
- Mixed-layer CIN
- -99 J/kg
- Mixed-layer LCL
- 1950 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 52 m²/s²
- 0-3 km storm-relative helicity
- 140 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 6.0
The text
As transmitted, in the capitals the NWS used until 2016.
108
WUUS53 KICT 170424
SVRICT
KSC053-170530-
/O.NEW.KICT.SV.W.0129.130617T0424Z-130617T0530Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WICHITA KS
1124 PM CDT SUN JUN 16 2013
THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
ELLSWORTH COUNTY IN CENTRAL KANSAS...
* UNTIL 1230 AM CDT
* AT 1122 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR
ELLSWORTH...AND MOVING EAST AT 20 MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
ELLSWORTH...KANOPOLIS STATE PARK...ELLSWORTH AIRPORT AND KANOPOLIS.
THIS INCLUDES INTERSTATE 70 BETWEEN MILE MARKERS 212 AND 228.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!
&&
LAT...LON 3857 9792 3855 9835 3887 9837 3887 9793
TIME...MOT...LOC 0425Z 262DEG 17KT 3876 9826
HAIL...1.00IN
WIND...60MPH
$$3 follow-up statements
429
WWUS53 KICT 170445
SVSICT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
1145 PM CDT SUN JUN 16 2013
KSC053-170530-
/O.CON.KICT.SV.W.0129.000000T0000Z-130617T0530Z/
ELLSWORTH KS-
1145 PM CDT SUN JUN 16 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR ELLSWORTH
COUNTY UNTIL 1230 AM CDT...
AT 1139 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES SOUTH OF
ELLSWORTH...AND MOVING SOUTHEAST AT 30 MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
KANOPOLIS STATE PARK.
THIS INCLUDES INTERSTATE 70 BETWEEN MILE MARKERS 212 AND 228.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!
&&
LAT...LON 3857 9792 3855 9835 3887 9837 3887 9793
TIME...MOT...LOC 0444Z 314DEG 24KT 3863 9820
HAIL...1.00IN
WIND...60MPH
$$
ES009
WWUS53 KICT 170458
SVSICT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
1158 PM CDT SUN JUN 16 2013
KSC053-170530-
/O.CON.KICT.SV.W.0129.000000T0000Z-130617T0530Z/
ELLSWORTH KS-
1158 PM CDT SUN JUN 16 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR ELLSWORTH
COUNTY UNTIL 1230 AM CDT...
AT 1154 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES NORTH OF
GENESEO AND MOVING SOUTHEAST AT 30 MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
KANOPOLIS STATE PARK.
THIS INCLUDES INTERSTATE 70 BETWEEN MILE MARKERS 212 AND 228.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!
&&
LAT...LON 3857 9792 3855 9835 3887 9837 3887 9793
TIME...MOT...LOC 0458Z 314DEG 24KT 3860 9817
HAIL...1.00IN
WIND...60MPH
$$
ES198 WWUS53 KICT 170523 SVSICT SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 1223 AM CDT MON JUN 17 2013 KSC053-170533- /O.EXP.KICT.SV.W.0129.000000T0000Z-130617T0530Z/ ELLSWORTH KS- 1223 AM CDT MON JUN 17 2013 ...THE SEVERE THUNDERSTORM WARNING FOR ELLSWORTH COUNTY WILL EXPIRE AT 1230 AM CDT... THE THUNDERSTORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE LIMITS AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY. ADDITIONAL STRONG THUNDERSTORMS ARE STILL POSSIBLE...AND A SEVERE THUNDERSTORM WATCH...NUMBER 319...REMAINS IN EFFECT UNTIL 2 AM CDT. LAT...LON 3857 9792 3855 9835 3887 9837 3887 9793 TIME...MOT...LOC 0523Z 314DEG 24KT 3848 9802 $$ ES
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 16, 7:18 PM CDT, 4 hours 6 minutes earlier.
Area forecast discussion, Jun 16, 7:18 PM CDT, 4 hours 6 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WICHITA KS 718 PM CDT SUN JUN 16 2013 .UPDATE... ISSUED AT 718 PM CDT SUN JUN 16 2013 SVR TSRA THAT WERE PROLIFIC GOLFBALL-SIZED HAIL PRODUCERS OVER COWLEY COUNTY HAVE DISSIPATED BUT HAVE ALSO UNLEASHED A W-NW MOVG OUTFLOW BOUNDARY ACROSS SUMNER & HARPER COUNTIES & TOWARD KICT. A CELLS HAVE DEVELOPED E OF THE OUTFLOW. ISOLD CELLS HAVE ALSO DEVELOPED OVER THE SE CORNER OF KS AS WELL AS OVER EC KS. MID-LVL FLOW IS VERY WEAK & AS SUCH FAVORS A RATHER CHAOTIC CONVECTIVE "PATTERN" FOR THE REST OF THE EVENING. HAVE TEMPORARILY ASSIGNED 40-50% TSRA TO EXTREME SC-SE KS WITH SHARP POP-GRADIENT N TOWARD KS TURNPIKE TIL 10 PM. HAVE ALSO ADJUSTED TSRA PROBABILITIES FOR LATER THIS EVENING TO REFLECT ONSET OF MCS THAT'LL SURGE SE TOWARD...THEN ACROSS...PRIMARILY SC KS. POP GAME PLAN FROM MID-NGT TO 7 AM APPEARS ON TARGET. MADE MINOR ADJUSTMENTS TO SKY GRIDS FOR EARLY THIS EVENING. && .SHORT TERM...(THIS EVENING THROUGH WEDNESDAY) ISSUED AT 311 PM CDT SUN JUN 16 2013 A RATHER COMPLICATED SCENARIO IS UNDERWAY ACROSS THE CENTRAL PLAINS THIS AFTERNOON. AN OUTFLOW BOUNDARY WAS LOCATED ACROSS CENTRAL KANSAS FROM NEAR KHUT EXTENDING NORTH AND WEST TOWARD NORTON KANSAS AT 2 PM CDT. CU HAS DEVELOPED ON THE COOL SIDE OF THIS OUTFLOW BOUNDARY WHILE THE OPERATIONAL ECM RAP SHOWS MINIMAL CINH WITHIN AN AXIS OF 2000-2500 J/KG. THIS BOUNDARY MAY BECOME A FOCUS FOR DEEP MOIST CONVECTION BY LATE AFTERNOON. ANOTHER DIFFUSE OUTFLOW BOUNDARY WAS SITUATED NEAR THE OKLAHOMA STATE LINE WHERE WIDELY SCATTERED SHOWERS AND THUNDERSTORMS WILL REMAIN POSSIBLE ESPECIALLY SOUTH OF THE STATE LINE. FURTHER NORTH AND WEST ANOTHER OUTFLOW BOUNDARY WAS SURGING SOUTH ACROSS WESTERN NEBRASKA WHILE HIGH-BASED THUNDERSTORMS WERE DEVELOPING ACROSS THE FRONT RANGE DOWNSTREAM OF A PV ANOMALY TRANSLATING EASTWARD ACROSS THE CENTRAL ROCKIES. THE LATEST 12Z SUITE OF MODEL DATA HAS SHIFTED THE QPF AXIS A BIT FURTHER WEST TONIGHT...HOWEVER THIS AREA REMAINS OVERTURNED FROM DEEP MOIST CONVECTION LAST NIGHT/EARLY TODAY. ANY ACTIVITY DEVELOPING ALONG THE OUTFLOW BOUNDARY ACROSS CENTRAL KANSAS WOULD BE STEERED TOWARD SOUTH CENTRAL KANSAS THIS EVENING WHILE ANOTHER LINE OF SHOWERS AND THUNDERSTORMS MAY PROPAGATE SOUTHEASTWARD OFF THE HIGH PLAINS OF WESTERN KANSAS LATE TONIGHT WHILE MERGING WITH THE ACTIVITY DRIFTING SOUTH OUT OF NEBRASKA. WILL MAINTAIN HIGH POPS ACROSS MUCH OF CENTRAL/SOUTH CENTRAL KANSAS TONIGHT WHILE THE THREAT FOR FLOODING OVER SOUTHEAST KANSAS APPEARS TO HAVE DIMINISHED SLIGHTLY...HOWEVER NO PLANS TO REMOVE THE FLOOD WATCH AT THIS TIME GIVEN RAINFALL AMOUNTS BETWEEN 2-3 INCHES A FEW LOCATIONS. MAINTAINED POPS ACROSS MAINLY SOUTHEAST KANSAS THROUGH EARLY AFTERNOON ON MONDAY WITH SOME TIMING DIFFERENCES...HOWEVER BY LATE AFTERNOON TEMPERATURES ARE EXPECTED RECOVER INTO THE LOW TO MID 80S WITHIN A STABLE AIRMASS BEHIND THE DEPARTING MCS. THERE IS SOME CONCERN FOR CONTINUED OVERNIGHT CONVECTION MOVING EASTWARD OFF THE HIGH PLAINS MONDAY NIGHT AND AGAIN ON TUESDAY NIGHT ACROSS MAINLY CENTRAL KANSAS. HOWEVER BETTER CHANCES FOR DEEP MOIST CONVECTION MAY ARRIVE TOWARD THE MIDDLE OF THE WEEK AS A MORE ROBUST SHORTWAVE TROUGH MOVES OVER THE CENTRAL AND NORTHERN PLAINS. SEASONABLE TEMPERATURES ARE EXPECTED THROUGH THE PERIOD WITH HIGHS IN THE 80S AND LOW IN THE 60S. -MCGUIRE .LONG TERM...(THURSDAY THROUGH SUNDAY) ISSUED AT 311 PM CDT SUN JUN 16 2013 LINGERING SHOWERS AND THUNDERSTORMS ARE POSSIBLE FOR THE EASTERN THIRD OF KANSAS ON THURSDAY AS A SHORTWAVE EXITS THE AREA. A RIDGE OVER THE CENTRAL U.S. WILL STAY PLANTED FOR MOST OF THIS TIME FRAME WITHOUT A BREAKDOWN IN THE FLOW PATTERN UNTIL LATE IN THE WEEKEND WHEN A TROUGH MOVES OVER THE NORTHERN U.S. THERE IS MODEL DISAGREEMENT IN THE LOCATION AND TIMING OF A WAVE AHEAD OF THE MAIN TROUGH. THUS ANY IMPACT TO THE AREA COULD ONLY BE CONSIDERED PRELIMINARY AT THIS TIME. THE RIDGE IN PLACE WILL HELP SET THE STAGE FOR TEMPERATURES CLIMBING ABOVE 90 ONCE MORE. -JUANITA && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z MONDAY EVENING) ISSUED AT 718 PM CDT SUN JUN 16 2013 NO DOUBT (+)TSRA TO POSE GREATEST THREAT FOR THE 17/00Z TAF EDITION. WITH THE NOW DISSIPATED SVR TSRA OVER COWLEY COUNTY HAVING UNLEASHED A W-NW MOVG OUTFLOW BOUNDARY...PIN-POINTING WHERE TSRA WILL FIRE OVER THE NEXT 3 HOURS IS A PROBLEM AS AIRMASS HAS NO DOUBT BEEN MODIFIED. HAVE ASSIGNED "VCTS" TO MOST TERMINALS FOR THIS EVENING & UPDATE AS CONVECTIVE PICTURE COMES INTO BETTER FOCUS. CONFIDENCE INCREASES LATER TONIGHT AS AN MCD IS STILL EXPECTED TO SURGE SE FROM W & NW KS ACROSS CNTRL & ESPECIALLY SC KS. DAMAGING WINDS REMAIN THE GREATEST THREAT & WILL NO DOUBT REQUIRE UPDATES WHEN THIS FACET OF FCST LIKEWISE COMES INTO BETTER FOCUS. && .PRELIMINARY POINT TEMPS/POPS... WICHITA-KICT 67 85 64 84 / 80 60 10 10 HUTCHINSON 67 85 63 84 / 80 50 10 10 NEWTON 67 84 63 83 / 70 50 10 10 ELDORADO 67 84 63 83 / 70 50 10 10 WINFIELD-KWLD 68 85 65 84 / 80 60 10 10 RUSSELL 65 85 61 84 / 60 20 20 10 GREAT BEND 65 86 62 84 / 70 20 20 10 SALINA 66 85 62 84 / 60 20 10 10 MCPHERSON 66 85 62 83 / 80 40 10 10 COFFEYVILLE 68 83 65 85 / 70 70 10 10 CHANUTE 68 84 63 84 / 60 70 0 0 IOLA 68 83 62 83 / 60 60 0 0 PARSONS-KPPF 68 83 64 84 / 70 70 10 0 && .ICT WATCHES/WARNINGS/ADVISORIES... FLOOD WATCH THROUGH MONDAY AFTERNOON FOR KSZ071-072-094>096- 098>100. && ES
Hazardous weather outlook, Jun 16, 9:43 PM CDT, 1 hour 41 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WICHITA KS 943 PM CDT SUN JUN 16 2013 KSZ032-033-047>053-067>072-082-083-091>096-098>100-180245- RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE- RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER- SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE- 943 PM CDT SUN JUN 16 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...SOUTH CENTRAL AND SOUTHEAST KANSAS. .DAY ONE...TONIGHT A LARGE COMPLEX OF THUNDERSTORMS WILL SURGE SOUTHEAST OVER MOST OF THE AREA LATE TONIGHT WITH DAMAGING WINDS AROUND 70 MPH THE PRIMARY THREAT. A FLOOD WATCH REMAINS IN EFFECT FOR SOUTHEAST KANSAS THROUGH THE NIGHT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY A FEW STRONG THUNDERSTORMS REMAIN POSSIBLE OVER SOUTHEAST KANSAS MONDAY MORNING WITH GUSTY WINDS AND LOCALLY HEAVY RAINFALL. MEANWHILE...A FLOOD WATCH REMAINS IN EFFECT FOR MUCH OF SOUTHEAST KANSAS DUE TO SATURATED SOILS FROM RECENT HEAVY RAINFALL. ADDITIONAL CHANCES FOR THUNDERSTORMS WILL EXIST ON WEDNESDAY AND THURSDAY...A FEW WHICH MAY PRODUCE NICKEL-SIZED HAIL AND GUSTS AROUND 55 MPH. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION MAY BE NEEDED FOR CENTRAL AND SOUTH CENTRAL KANSAS TONIGHT. && FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR WEBPAGE AT (LOWERCASE) HTTP://WEATHER.GOV/WICHITA/HWO/HWO.PHP ES/MWM
In the hours before
Local storm report, Jun 16, 6:26 PM CDT, 4 hours 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
626 PM CDT SUN JUN 16 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0621 PM HAIL 6 NNE WINFIELD 37.36N 96.94W
06/16/2013 E1.75 INCH COWLEY KS LAW ENFORCEMENT
&&
MWMSpecial weather statement, Jun 16, 7:01 PM CDT, 4 hours 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
701 PM CDT SUN JUN 16 2013
KSZ092-170045-
SUMNER-
701 PM CDT SUN JUN 16 2013
...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR SUMNER COUNTY...
AT 659 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A STRONG THUNDERSTORM 7 MILES NORTHEAST OF BRAMAN...OR 20 MILES SOUTH
OF WELLINGTON...AND MOVING NORTHEAST AT 10 MPH.
DIME SIZE HAIL...AND WINDS TO 50 MPH ARE POSSIBLE WITH THIS STORM.
BE PREPARED TO TAKE SHELTER IN THE EVENT THE STORMS INTENSIFY AND
BECOME SEVERE, OR A WARNING IS ISSUED BY THE NATIONAL WEATHER
SERVICE.
&&
LAT...LON 3700 9757 3716 9755 3715 9715 3710 9715
3700 9715
TIME...MOT...LOC 0001Z 238DEG 11KT 3701 9726Special weather statement, Jun 16, 10:12 PM CDT, 1 hour 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
1012 PM CDT SUN JUN 16 2013
KSZ032-170400-
RUSSELL-
1012 PM CDT SUN JUN 16 2013
...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR RUSSELL COUNTY...
AT 1008 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING A STRONG THUNDERSTORM NEAR PARADISE...OR 17 MILES NORTH OF
RUSSELL...AND MOVING SOUTHEAST AT 40 MPH.
DIME SIZE HAIL...AND WINDS TO 50 MPH ARE POSSIBLE WITH THIS STORM.
BE PREPARED TO TAKE SHELTER IN THE EVENT THE STORMS INTENSIFY AND
BECOME SEVERE, OR A WARNING IS ISSUED BY THE NATIONAL WEATHER
SERVICE.
&&
LAT...LON 3913 9904 3914 9903 3914 9851 3888 9848
3881 9904
TIME...MOT...LOC 0312Z 307DEG 34KT 3910 9890Local storm report, Jun 16, 10:41 PM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1041 PM CDT SUN JUN 16 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1030 PM HAIL 8 NW RUSSELL 38.97N 98.96W
06/16/2013 E1.00 INCH RUSSELL KS EMERGENCY MNGR
DIME AND QUARTER SIZE HAIL LASTED 12 MINUTES.
&&
JASLocal storm report, Jun 16, 10:51 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1051 PM CDT SUN JUN 16 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1050 PM HAIL RUSSELL 38.89N 98.85W
06/16/2013 E1.00 INCH RUSSELL KS EMERGENCY MNGR
&&
JASLocal storm report, Jun 16, 11:01 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1101 PM CDT SUN JUN 16 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1058 PM TSTM WND GST RUSSELL 38.89N 98.85W
06/16/2013 M72 MPH RUSSELL KS ASOS
&&
JASThe office that day
Everything else NWS Wichita, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 16, 7:01 PM CDT | Special Weather Statement | ICT | Sumner | 44 min |
| Jun 16, 10:12 PM CDT | Special Weather Statement | ICT | Russell | 48 min |
| Jun 16, 10:17 PM CDT | Severe Thunderstorm Warning | ICT | Lincoln, Russell | 58 min |
| Jun 16, 10:51 PM CDT | Severe Thunderstorm Warning | ICT | Lincoln | 54 min |
| Jun 16, 11:00 PM CDT | Severe Thunderstorm Warning | ICT | Barton, Ellsworth, Russell | 60 min |
| Jun 16, 11:16 PM CDT | Severe Thunderstorm Warning | ICT | Harper, Kingman, Reno | 59 min |
| Jun 17, 12:09 AM CDT | Areal Flood Warning | ICT | Ellsworth | 5 hr |
| Jun 17, 12:10 AM CDT | Severe Thunderstorm Warning | ICT | Harper, Kingman, Sedgwick, Sumner | 65 min |
| Jun 17, 12:19 AM CDT | Severe Thunderstorm Warning | ICT | Ellsworth, McPherson, Reno, Rice | 56 min |
| Jun 17, 12:26 AM CDT | Special Weather Statement | ICT | Saline | 49 min |
| Jun 17, 12:38 AM CDT | Severe Thunderstorm Warning | ICT | Harvey, Reno | 67 min |
| Jun 17, 12:57 AM CDT | Severe Thunderstorm Warning | ICT | Butler, Harvey, Sedgwick | 63 min |
| Jun 17, 1:04 AM CDT | Severe Thunderstorm Warning | ICT | Cowley, Sumner | 56 min |
| Jun 17, 2:01 AM CDT | Special Weather Statement | ICT | Butler, Cowley | 59 min |
| Jun 17, 2:50 AM CDT | Special Weather Statement | ICT | Chautauqua, Elk | 55 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.